Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Lie product for the cohomology of subalgebras with coefficients in the quotient


Author: Albert Nijenhuis
Journal: Bull. Amer. Math. Soc. 73 (1967), 962-967
MathSciNet review: 0217152
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Frölicher and A. Nijenhuis, Theory of vector-valued differential forms, Part I, Kon. Nederl. Akad. Wetensch. Proc. A59-Indag. Math. 18 (1956), 338-359. MR 82554
  • 2. M. Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. (2) 78 (1963), 267-288. MR 161898
  • 3. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59-103. MR 171807
  • 4. A. Nijenhuis, Jacobi-type identities for bilinear differential concomitants of certain tensor fields, Kon. Nederl. Akad. Wetensch. Proc. A58-Indag. Math. 17 (1955), 390-403. MR 74879
  • 5. A. Nijenhuis and R. W. Richardson, Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 1(1966), 1-29. MR 195995
  • 6. A. Nijenhuis, Deformations of homorphisms of Lie groups and Lie algebras, Bull. Amer. Math. Soc. 73 (1967), 175-179. MR 204575
  • 7. A. Nijenhuis, Deformations of Lie algebra structures, J. Math. Mech. 17 (1967), 89-106. MR 214636
  • 8. R. W. Richardson, A rigidity theorem for subalgebras of Lie and associative algebras, Illinois J. Math. 11 (1967), 92-110. MR 206170
  • 9. A. Nijenhuis, The graded Lie algebras of an algebra, Kon. Nederl. Akad. Wetensch. Proc.-Indag. Math. (to appear). MR 225828


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11865-2